Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 222, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 27, 2016, 5:21 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2016, 5:21 PM MDT (23:21 UTC)
- Expired
- Jul 27, 2016, 5:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 182 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
947
WUUS55 KPUB 272321
SVRPUB
COC009-071-272345-
/O.NEW.KPUB.SV.W.0222.160727T2321Z-160727T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
SOUTHWESTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 545 PM MDT
* AT 520 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTH OF
KENTON...OR 27 MILES SOUTHWEST OF SPRINGFIELD...MOVING SOUTHWEST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3722 10304 3718 10277 3700 10275 3700 10329
TIME...MOT...LOC 2320Z 026DEG 14KT 3710 10293
HAIL...1.00IN
WIND...60MPH
$$
KAM2 follow-up statements
080
WWUS55 KPUB 272334
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT WED JUL 27 2016
COC009-071-272345-
/O.CON.KPUB.SV.W.0222.000000T0000Z-160727T2345Z/
LAS ANIMAS CO-BACA CO-
534 PM MDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES...
AT 534 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
KENTON...OR 31 MILES SOUTHWEST OF SPRINGFIELD...MOVING SOUTHWEST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3718 10309 3713 10276 3712 10276 3700 10280
3700 10329
TIME...MOT...LOC 2334Z 049DEG 14KT 3709 10301
HAIL...1.00IN
WIND...60MPH
$$
KAM281
WWUS55 KPUB 272339
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
539 PM MDT WED JUL 27 2016
COC009-071-272349-
/O.EXP.KPUB.SV.W.0222.000000T0000Z-160727T2345Z/
LAS ANIMAS CO-BACA CO-
539 PM MDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS AND
SOUTHWESTERN BACA COUNTIES WILL EXPIRE AT 545 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3718 10309 3713 10276 3712 10276 3700 10280
3700 10329
TIME...MOT...LOC 2337Z 026DEG 14KT 3709 10301
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:27 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 27, 3:27 PM MDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 327 PM MDT WED JUL 27 2016 .SHORT TERM...(This evening through Thursday) Issued at 327 PM MDT Wed Jul 27 2016 Currently...Upper high pressure continues over the Great Basin, keeping light N-NW flow aloft over Colorado. WV satellite imagery this morning indicated drier air moving into the state, and storm activity has been very light through the day. As of 3 pm, a couple of storms are trying to percolate across the far eastern plains where there is some favorable CAPE and shear to tap into, but so far convection has struggled. Tonight and Tomorrow...The upper high will remain in place over the next 24 hrs, so another hot day with recycled moisture for the higher terrain is on tap. However, two features could help motivate some storm activity for the eastern plains and will need to be monitored. First, a weak shortwave will drop south across the Central US Plains this eve, and models have at times over the past few days hinted that there might be some lingering convection over the far eastern plains tonight. Current model run are leaning towards this feature being a bit too far east, but decided to keep isolated to scattered pops for the plains from roughly east of a line from Crowley County to eastern Las Animas County. This should taper off after midnight. Second feature will be a stronger shortwave crossing the northern Rockies tomorrow morning, pushing a cool front down towards the Palmer DVD around midday. This will be too late for much of a cooling effect, but could spark a bit more storm activity for the plains by mid to late aftn. Moore .LONG TERM...(Thursday night through Wednesday) Issued at 327 PM MDT Wed Jul 27 2016 .Thursday night and Friday...Convective complex will move southward into western Kansas Thursday evening with most of the precipitation staying east of the region. Suspect that outflow from this system could increase the amount of moisture advected into southeast Colorado. On Friday, a disturbance will move southeast into the northern high plains. CWA will be on the southern edge of this system, and it could help develop afternoon and evening thunderstorms, mainly from the eastern mountains and eastward. Specifics will depend on how much moisture advects westward and strength of the trough, but there could be round of more organized storms developing near the mountains during the late afternoon and moving eastward during the evening. Current grids only have isolated to scattered PoPs Friday afternoon and evening which will suffice given the uncertainty. .Saturday through Wednesday...Pattern changes as a series of strong troughs move across the Northern Rockies. These troughs will flatten the ridge turning the flow more westerly to southwesterly aloft. Lee trough will develop over the eastern plains which will keep the more moist lower level air to the east of Colorado. EC and GFS try to bring more middle and upper level moisture into Colorado in the monsoon plume. Currently, satellite images show increased moisture across northern Mexico. EC and GFS hint a at couple of disturbances moving westward across northern Mexico, which will tend to increase convection of the Sierra Madre. This moisture may be advected into Colorado increasing the chances for convection, mainly over the mountains. Temperatures continue warm with warm air aloft over the region with amount of convection mostly determining daytime maximums. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 327 PM MDT Wed Jul 27 2016 VFR conditions across much of the area over the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. Isolated storm activity across the eastern plains this eve is expected to taper off soon after midnight. A weak cold front is forecast to cross the Palmer DVD around midday tomorrow, producing a north sfc wind shift for KCOS between 18-19z. Moore && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...MOORE LONG TERM...PGW AVIATION...MOORE
Hazardous weather outlook, Jul 27, 11:16 AM MDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1116 AM MDT WED JUL 27 2016 COZ058>089-093>099-281300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1116 AM MDT WED JUL 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER AND NEAR THE MOUNTAINS THIS AFTERNOON AND EVENING. THE FAR SOUTHEAST PLAINS MAY SEE ISOLATED THUNDERSTORMS THIS EVENING AND INTO THE LATE NIGHT HOURS. THE MAIN STORM THREATS WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH. HOWEVER, OVER THE FAR SOUTHEAST PLAINS TONIGHT, THERE WILL BE THE POTENTIAL FOR HEAVY RAIN AND A COUPLE OF SEVERE OR MARGINALLY SEVERE STORMS, WITH HAIL THE SIZE OF QUARTERS AND WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS, MAINLY IN THE AFTERNOON AND EVENING HOURS, CAN BE EXPECTED ACROSS THE AREA EACH DAY. THE BEST COVERAGE OF STORMS ON THURSDAY AND FRIDAY WILL BE ACROSS THE EASTERN MOUNTAINS AND PLAINS, WITH THE BEST COVERAGE OF STORMS SWITCHING TO OVER AND NEAR THE HIGHER TERRAIN LATER IN THE WEEKEND AND INTO EARLY NEXT WEEK. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING...GUSTY WINDS UP TO 45 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. SOME OF THE STRONGER STORMS ACROSS THE SOUTHEAST PLAINS ON THURSDAY AND FRIDAY COULD BECOME SEVERE, PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL COULD CAUSE FLASH FLOODING CONCERNS...ESPECIALLY IF THEY OCCUR OVER URBAN AREAS OR BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TONIGHT OVER THE FAR SOUTHEAST PLAINS. 27/06
In the hours before
Special weather statement, Jul 27, 3:23 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 323 PM MDT WED JUL 27 2016 COZ098-099-272215- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 323 PM MDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS AND NORTH CENTRAL BACA COUNTIES UNTIL 415 PM MDT... AT 323 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TWO BUTTES RESERVOIR...OR 16 MILES NORTH OF SPRINGFIELD...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD AND TWO BUTTES RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3746 10232 3733 10270 3762 10277 3774 10259 TIME...MOT...LOC 2123Z 335DEG 15KT 3764 10266 MOORE
Special weather statement, Jul 27, 3:53 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 353 PM MDT WED JUL 27 2016 COZ099-272245- SPRINGFIELD VICINITY/BACA COUNTY CO- 353 PM MDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 445 PM MDT... AT 353 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SPRINGFIELD TO NEAR THE SAUNDERS ELEVATOR. MOVEMENT WAS SOUTH AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...WALSH...VILAS...CAMPO AND STONINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3702 10288 3754 10272 3753 10204 3701 10204 TIME...MOT...LOC 2153Z 006DEG 26KT 3747 10264 3747 10213 MOORE
Local storm report, Jul 27, 4:31 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 6 NNW SPRINGFIELD 37.48N 102.66W
07/27/2016 M1.00 INCH BACA CO PUBLIC
.
&&
NWS PUEBLO CO
IRIS SYSTEMSpecial weather statement, Jul 27, 5:04 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 504 PM MDT WED JUL 27 2016 COZ099-272345- SPRINGFIELD VICINITY/BACA COUNTY CO- 504 PM MDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL 545 PM MDT... AT 503 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTH OF PRITCHETT...OR 22 MILES SOUTHWEST OF SPRINGFIELD... MOVING SOUTH AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN BACA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3724 10297 3724 10270 3699 10262 3700 10304 TIME...MOT...LOC 2303Z 358DEG 12KT 3716 10288 KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:57 PM MDT | Special Weather Statement | PUB | Kiowa | 48 min |
| Jul 26, 9:39 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| Jul 26, 9:48 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 42 min |
| Jul 26, 10:32 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Jul 26, 10:36 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 39 min |
| Jul 26, 11:23 PM MDT | Special Weather Statement | PUB | Prowers | 52 min |
| Jul 27, 12:51 AM MDT | Special Weather Statement | PUB | Prowers | 39 min |
| Jul 27, 12:56 AM MDT | Areal Flood Advisory | PUB | Prowers | 3 hr |
| Jul 27, 3:23 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jul 27, 3:53 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jul 27, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 46 min |
| Jul 27, 5:04 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.